Gentamicin toxicity warning!
In my initial posting on this board, I mentioned how an injection of gentamicin in my ear immediately left me with hardly any balance on my right side, worsening my vertigo so that I can no longer drive and am housebound. My surroundings are in a constant spinning motion when I am on my feet,causing me to sit or lie down too often.I feel my original warning might have been lost in my lengthy posting and can't express enough the warning of the dangers of this drug
Gentamicin is an antibiotic still being used by some physicians for many medical problems despite its toxicity. Chances are that some on this board may be exposed to a physician recommending its use. Any MD reckless enough to introduce this drug into your system should be avoided (search Google under "gentamicin toxicity" and also the "gentamicin message board").
P.S. I chose the spinning avatar on my post as it seems appropriate for my vertiginous condition. If anyone finds this annoying, please let me know.
Last edited by DIZZYBEAN; 09-27-2012 at 05:15 PM.